# SDR DALA2024022002323

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT CUSP MEMBRANE (LWR SKIN) BTW STA Y=218 AND X=60 APPROX PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00678: CUSP MEMBRANE (LWR SKIN) BTW STA Y=218 AND X=60 APPROX WAS REPAIRED PER B-717 SRM 53-00-55-2R-4 FIG.215. (LP #0206279)
